# SDR DALA1215873120

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR SUPPORT DUMMY BEAM AT FR16+Y503 HAS CORRISION.  SSI 531189.  REMOVED CORROSION IAW A319 SRM 51-74-00.  CHECK LIMIT L=3.3 W=1.8 IN. D=.028 IN.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 106.  REMOVED  AND REPLACED FWD MAIN CABIN FLOOR SUPPORT DUMMY BEAM AT +Y503 FROM FR 12 TO FR16 IAW A319 SRM 51-42-11.
